Browse Title Index


 
Issue Title
 
Vol 20, No 2 (2015) Cyclic left and torsion-theoretic spectra of modules and their relations Abstract   PDF
Marta Maloid-Glebova
 
Vol 13, No 1 (2012) D. I . Zaitsev Abstract   PDF
The Friends
 
Vol 5, No 4 (2006) Dense ideal extensions of strict regular semigroups Abstract   PDF
F. J. Pastijn, L. Oliveira
 
Vol 17, No 2 (2014) Dense subgroups in the group of interval exchange transformations Abstract   PDF
Agnieszka Bier, Vitaliy Sushchanskyy
 
Vol 17, No 2 (2014) Densities, submeasures and partitions of groups Abstract   PDF
Taras Banakh, Igor Protasov, Sergiy Slobodianiuk
 
Vol 12, No 1 (2011) Derivations and relation modules for inverse semigroups Abstract   PDF
N. D. Gilbert
 
Vol 19, No 2 (2015) Derived equivalence classification of generalized multifold extensions of piecewise hereditary algebras of tree type Abstract   PDF
Hideto Asashiba, Mayumi Kimura
 
Vol 3, No 1 (2004) Derived tame and derived wild algebras Abstract   PDF
Yuriy A. Drozd
 
Vol 3, No 3 (2004) Description of the center of certain quotients of the Temperley-Lieb algebra of type \(\widetilde{A}_N\) Abstract   PDF
Masha Vlasenko
 
Vol 23, No 1 (2017) Dg algebras with enough idempotents, their dg modules and their derived categories Abstract   PDF
Manuel SaorĂ­n
 
Vol 10, No 1 (2010) Diagonal direct limits of finite symmetric and alternating groups Abstract   PDF
Y. V. Lavrenyuk, V. V. Nekrashevych, V. I. Sushchansky
 
Vol 12, No 1 (2011) Diagonalizability theorem for matrices over certain domains Abstract   PDF
Bogdan Zabavsky, Olga Domsha
 
Vol 4, No 1 (2005) Diagonalizability theorems for matrices over rings with finite stable range Abstract   PDF
Bogdan Zabavsky
 
Vol 24, No 2 (2017) Dickson's theorem for Bol loops Abstract   PDF
Yuri Movsisyan
 
Vol 16, No 2 (2013) Differential graded categories associated with the critical semi-definite quadratic forms Abstract   PDF
Olena Gnatiuk, Natalia Golovaschuk
 
Vol 3, No 2 (2004) Differentially trivial and rigid right semi-artinian rings Abstract   PDF
O. D. Artemovych
 
Vol 3, No 3 (2004) Dimensions of finite type for representations of partially ordered sets Abstract   PDF
Yuriy A. Drozd, Eugene A. Kubichka
 
Vol 2, No 1 (2003) Direct decompositions of artinian modules related to formations of groups Abstract   PDF
Leonid A. Kurdachenko, Javier Otal
 
Vol 6, No 4 (2007) Discrete limit theorems for Estermann zeta-functions. I Abstract   PDF
Antanas Laurincikas, Renata Macaitiene
 
Vol 7, No 3 (2008) Discrete limit theorems for Estermann zeta-functions. II Abstract   PDF
Antanas Laurincikas, Renata Macaitiene
 
Vol 6, No 3 (2007) Distribution of arithmetical functions on some subsets of integers Abstract   PDF
Imre Katai
 
Vol 14, No 2 (2012) Domination on the vertices of labeled graphs Abstract   PDF
Igor Grunsky, Irina Mikhaylova, Sergey Sapunov
 
Vol 2, No 4 (2003) Dynamics of finite groups acting on the boundary of homogenous rooted tree Abstract   PDF
Zbigniew Szaszkowski
 
Vol 18, No 1 (2014) Effective ring Abstract   PDF
B. V. Zabavsky, B. M. Kuznitska
 
Vol 20, No 1 (2015): A special issue Efim Zelmanov Abstract   PDF
ADM Editorial Board
 
126 - 150 of 669 Items << < 1 2 3 4 5 6 7 8 9 10 > >>